# SDR REXA2014071300697

- Difficulty date: July 13, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 25,668 hours, 23,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INTERIOR WHITE EMER LIGHTS, 2 OF 5 INOPERATIVE.  R & R EMER EXIT LIGHT BULBS IAW 33-51-13.  OPERATIONS CHECKED GOOD.
